| Model Number |
195274 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the device for a cardiopulmonary bypass (cpb) procedure, the red level sensor was falsely alarming.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Per the field service representative (fsr), the perfusionist tried to use more gel and new sensor mounts.The issue remained and so the sensor was replaced with a sensor from another system and then there were no more false alarms.The fsr replaced the red level sensor.Release testing was performed.The unit operated to manufacturer's specifications.During laboratory evaluation, the product surveillance technician (pst) observed the sensor to detect if there was liquid or not in front of the sensor and appropriately alarm.The unit operated as intended.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.